| Catalog Number |
TRM-375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture.Patient called to report a left side rupture.Healthcare professional reported left sidedevice has been explanted and replaced.
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2023-13496.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture.Patient called to report a left side rupture.Healthcare professional reported left side intracapsular rupture via mri.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed broken device assessed as fold flaw opening as per the investigation procedure, non penetrating nick and wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d.9., h.3., h.6.